Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is elevated uric acid a side effect of Loprin?

Hi, I am a known case of IHD with a drug eluting stent deployed in RCA since Mar 2009. Since then I am required to take loprin (aspirin), which results in elevated level for uric acid. Same lowes on discontinution of loprin. is this a side effect of loprin? What could be a substitute?
Fri, 20 Nov 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hi,


Present recommendation is:

1. Continue Aspirin 75 mg indefinitely in all scented patients
2. Aspirin low dose like 75 mg causes Utica cid rise
3. You need not stop Aspirin for that
4. Benefit more than risk



Monitoring recommended at least once in a month. If you are getting gouty attacks, treatment is warranted.



Take care. Hope I have answered your question. Let me know if I can assist you further.



Regards,

Dr. Suneel, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Aspirin


Is elevated uric acid a side effect of Loprin?

Hi, Present recommendation is: 1. Continue Aspirin 75 mg indefinitely in all scented patients 2. Aspirin low dose like 75 mg causes Utica cid rise 3. You need not stop Aspirin for that 4. Benefit more than risk Monitoring recommended at least once in a month. If you are getting gouty attacks, treatment is warranted. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Suneel, Internal Medicine Specialist